# SDR QXEA0003193

- Difficulty date: November 23, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND MAIN LANDING GEAR DOOR AFT CLOSING ANGLE IS CHAFED. REPAIRED IAW HORIZON AIR EA 4-57-508 AND FOKKER SRM 51-31-01.
